# SDR SWIA202161311

- Difficulty date: August 14, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OTBD FLAP HAS APPROX. 16 SMOKING RIVETS ON THE UPPER SKIN    (C-CHECK RO 9-30-21)    REMOVED AND REPLACED 16 EA. FASTENERS ON R/H OTBD FLAP UPR SKIN. REF REO 601R-57-53-1227 REV -- DATED 2021-08-19. COMPLIED WITH TASK CARD 51-900-1003-SKY.
